Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 103, NWS Albuquerque, NM

June 3, 2018Socorro County, Torrance County, Valencia County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 3, 2018, 3:29 PM MDT for Socorro County, Torrance County, Valencia County, New Mexico. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2018, 3:29 PM MDT (21:29 UTC)
Expired
Jun 3, 2018, 4:30 PM MDT
In force
61 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Socorro County, NM, Torrance County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 52 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 3:35 PM MDTHAIL 11 Wsw Jarales, NM
Jun 3, 3:35 PM MDTHAIL 1Meadow Lake, NM
Jun 3, 3:35 PM MDTHAIL 1.55 S Belen, NMSKYLIGHTS KNOCKED OUT.
Jun 3, 4:03 PM MDTHAIL 117 Se Belen, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 12:54 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-492 J/kg
Mixed-layer LCL
2354 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

070 
WUUS55 KABQ 032129
SVRABQ
NMC053-057-061-032230-
/O.NEW.KABQ.SV.W.0103.180603T2129Z-180603T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
329 PM MDT SUN JUN 3 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Valencia County in central New Mexico...
  North central Socorro County in central New Mexico...
  West central Torrance County in central New Mexico...

* Until 430 PM MDT.

* At 329 PM MDT, a severe thunderstorm was located over Jarales, or
  near Belen, moving east at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Valencia, Los Lunas, Belen, Peralta, Rio Communities North,
  Veguita, El Cerro Mission, Jarales, Los Trujillos-Gabaldon and
  Tome.

This includes Interstate 25 between Mile Markers 178 and 201.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3475 10694 3488 10641 3487 10641 3487 10635
      3437 10641 3449 10700
TIME...MOT...LOC 2129Z 261DEG 21KT 3462 10681 

HAIL...1.50IN
WIND...60MPH
 
$$

CA
2 follow-up statements
815 
WWUS55 KABQ 032156
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
356 PM MDT SUN JUN 3 2018

NMC053-057-061-032230-
/O.CON.KABQ.SV.W.0103.000000T0000Z-180603T2230Z/
Valencia-Socorro-Torrance-
356 PM MDT SUN JUN 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN VALENCIA...NORTHEASTERN SOCORRO AND WEST CENTRAL
TORRANCE COUNTIES...

At 356 PM MDT, a severe thunderstorm was located near Rio
Communities, or 9 miles southeast of Belen, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Valencia, Los Lunas, Belen, Peralta, Rio Communities North, Veguita,
El Cerro Mission, Jarales, Los Trujillos-Gabaldon and Tome.

This includes Interstate 25 between Mile Markers 178 and 201.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3488 10641 3487 10641 3487 10635 3437 10641
      3446 10685 3479 10678
TIME...MOT...LOC 2156Z 266DEG 21KT 3460 10663 

HAIL...1.50IN
WIND...60MPH
 
$$

CA
267 
WWUS55 KABQ 032228
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
428 PM MDT SUN JUN 3 2018

NMC053-057-061-032238-
/O.EXP.KABQ.SV.W.0103.000000T0000Z-180603T2230Z/
Valencia-Socorro-Torrance-
428 PM MDT SUN JUN 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VALENCIA...
NORTHEASTERN SOCORRO AND WEST CENTRAL TORRANCE COUNTIES WILL EXPIRE
AT 430 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 900 PM MDT for
central New Mexico.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.

LAT...LON 3488 10641 3487 10641 3487 10635 3437 10641
      3446 10685 3479 10678
TIME...MOT...LOC 2228Z 287DEG 25KT 3453 10645 

$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:29 PM MDT, 0 minutes earlier.

Area forecast discussion, Jun 3, 3:29 PM MDT, 0 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
329 PM MDT Sun Jun 3 2018

.SYNOPSIS...
As an upper level low pressure system crosses the central and
southern Rockies, there is a slight risk of severe thunderstorms
from the Continental Divide across the eastern plains through this
evening. Some storms will also be capable of producing a quick burst
of heavy rain which could lead to localized flooding. The activity
will taper off later tonight, and will be followed by warmer and
drier weather through the work week. Tuesday through Thursday will
see temperatures 5 to 15 degrees above average. The upper high center
will wobble around the region later this week, with potential for
some moisture to seep into the state, and spark some showers and
thunderstorms.

&&

.DISCUSSION...
Closed low over southeast UT is combining with a backdoor front and
plentiful Gulf moisture to generate several rounds/lines of
convection today. A tornado was confirmed 2-3 miles south of the
Acoma Pueblo administration offices just south of I-40. Models agree
that the current line of convection in the mid RGV will expand as it
heads east and southeast this evening. Stability from the low- level
ely flow likely to keep severe thunderstorms over eastern NM in
check somewhat this evening. 50kts of winds at 500mb will likely
keep precipitation amounts in check this evening along and east of
the central mountain and over southeast NM tonight.

An upper level ridge builds over NM Monday and Tuesday, sliding east
of the state Wednesday. High temperatures warm across eastern NM
Tuesday with triple-digit heat returning to many lower elevation
sites. Lee side surface low deepens somewhat over northeast NM
Wednesday once the ridge axis shift east of the state. Southerly to
southwest winds increase a bit but nothing major.

Thursday through next weekend sure looking rather monsoon-like with
the sub-tropical upper- high centered over TX/southern NM and southerly
to southwest flow aloft brining up sub-tropical moisture. A few
thunderstorms are possible mainly south of I-40 Thursday afternoon
and evening with more activity possible areawide Friday and perhaps
into next weekend.

&&

.FIRE WEATHER...
Moisture has increased over New Mexico, with scattered to numerous
showers and thunderstorms tracking northeast this afternoon. Some of
the convection could become strong to severe through this evening
with large hail and erratic gusts to around 50 or 60 mph. Potential
for localized heavy rain also, with flash flooding concerns if one of
these cells hits a burn scar. Models suggest most widespread and
significant rainfall may be focused over portions of central to
eastern New Mexico through tonight but are not in good agreement on
the specific area. Cell motion may trend to a more east or
southeasterly direction this evening.

Cooler tonight, then a warming and drying trend Monday, persisting
into the later part of the week with above average temperatures.
Despite the warming and drying, winds are not forecast to be strong
enough to trigger critical fire weather conditions. Tuesday through
Thursday will be 5 to 15 degrees warmer than average and the west and
central will be particularly dry, with 5 to 15 consecutive hours of
single digit humidities. Poor overnight humidity recoveries will also
plague the west and central during this time. Models suggest there
may be some seeping of moisture into the upper high late this week,
which could spark some mostly dry afternoon and evening showers and
thunderstorms.

&&

.AVIATION...
18Z TAF CYCLE
Upper low vcnty Four Corners at 18Z to track over CO and nrn NM next
12-18 hrs. Expect broad swath of showers and tstms stretching in an
arc from near E33 to KSXU and KSRR at 17Z to continue moving e, with
additional development over wrn/central NM aft 19Z. Generally VFR
but cigs/vsbys lowering briefly to MVFR or IFR and obscuring terrain
in convection. Some storms may be strong to severe with hail and wind
gusts to 45-50kts. Convection may evolve into a large area of rain
with embedded storms over portions of ern NM aft 00Z but forecast
models not at all in agreement where this activity will be focused.
Clearing and drying from west to east over the state aft 04/12Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  51  92  52  93 /   5   0   0   0
Dulce...........................  41  84  42  88 /  10   5   0   5
Cuba............................  46  83  50  87 /  10   5   0   0
Gallup..........................  42  90  42  90 /   0   0   0   0
El Morro........................  42  85  43  86 /  10   0   0   0
Grants..........................  43  87  45  90 /  10   5   0   0
Quemado.........................  47  88  47  88 /  10   0   0   0
Glenwood........................  56  96  57  94 /   0   0   0   0
Chama...........................  36  79  36  83 /  30  10   0   5
Los Alamos......................  52  83  57  88 /  30  10   0   5
Pecos...........................  50  84  55  88 /  70   0   0   5
Cerro/Questa....................  43  78  45  83 /  50  10   5   5
Red River.......................  39  70  39  76 /  60  10  10   5
Angel Fire......................  33  74  32  79 /  60   5   5   5
Taos............................  41  83  42  88 /  50   5   0   5
Mora............................  43  81  46  86 /  60   5   0   5
Espanola........................  49  90  53  95 /  30   0   0   5
Santa Fe........................  52  84  56  89 /  50   0   0   5
Santa Fe Airport................  49  88  53  92 /  40   0   0   5
Albuquerque Foothills...........  54  89  58  92 /  50   0   0   0
Albuquerque Heights.............  57  91  59  93 /  40   0   0   0
Albuquerque Valley..............  54  92  57  95 /  40   0   0   0
Albuquerque West Mesa...........  55  91  58  94 /  30   0   0   0
Los Lunas.......................  52  93  53  96 /  50   5   0   0
Rio Rancho......................  55  91  58  94 /  30   0   0   0
Socorro.........................  59  93  62  97 /  60  10   0   0
Sandia Park/Cedar Crest.........  50  85  53  87 /  60   0   0   0
Tijeras.........................  50  87  54  90 /  60   0   0   0
Moriarty/Estancia...............  45  90  46  93 /  60   0   0   0
Clines Corners..................  49  86  51  89 /  70   5   0   0
Gran Quivira....................  53  87  56  90 /  70   0   0   0
Carrizozo.......................  57  90  60  93 /  60   5   0   0
Ruidoso.........................  52  83  55  86 /  70  10   0   0
Capulin.........................  48  83  50  88 /  40  10  10  10
Raton...........................  46  87  49  91 /  50   5  10  10
Springer........................  46  88  49  93 /  50   5   5   5
Las Vegas.......................  47  84  49  89 /  70   5   0   5
Clayton.........................  54  90  56  93 /  30  10  10  10
Roy.............................  51  87  53  93 /  60   5   0   5
Conchas.........................  57  95  59 101 /  70   5   0   0
Santa Rosa......................  56  94  58 100 /  70   5   0   0
Tucumcari.......................  58  96  61 101 /  60  10   0   0
Clovis..........................  57  91  60  98 /  50  10   5   0
Portales........................  59  92  62  99 /  50  10   5   0
Fort Sumner.....................  59  95  61 101 /  70  10   0   0
Roswell.........................  64  98  63 105 /  60  10   0   0
Picacho.........................  59  93  61  98 /  60  10   0   0
Elk.............................  54  88  57  92 /  50  10   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 3, 4:15 AM MDT, 11 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
415 AM MDT Sun Jun 3 2018

NMZ501>540-041100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
415 AM MDT Sun Jun 3 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms from the continental
divide region of western New Mexico eastward onto the central high
plains this afternoon and evening. Large hail and damaging winds will
be the main threat. Some storms will also be capable of producing
heavy rain at rates over 1 inch per hour with a risk of flash
flooding. Heavy rain on very dry soil can result in heavy runoff and
drainage problems, but the greatest risk of flash flooding will be in
urban areas of central New Mexico and also on recent burn scars.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time. However, weather can
change very rapidly. Always use the latest forecasts, watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening mainly
from the continental divide eastward to the Pecos River Valley of
eastern New Mexico.

44

In the hours before

Local storm report, Jun 3, 1:34 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
134 PM MDT SUN JUN 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             5 S SAN FIDEL           35.01N 107.60W
06/03/2018  E1.75 INCH       CIBOLA             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201800673

RJH
Local storm report, Jun 3, 1:36 PM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
136 PM MDT SUN JUN 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             3 NE FARMINGTON         36.79N 108.15W
06/03/2018  E0.88 INCH       SAN JUAN           NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201800674

RJH
Special weather statement, Jun 3, 1:48 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
148 PM MDT SUN JUN 3 2018

NMZ534>537-032015-
Roosevelt County-Curry County-Quay County-De Baca County-
148 PM MDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT...
SOUTHEASTERN DE BACA...SOUTH CENTRAL QUAY AND SOUTHWESTERN CURRY
COUNTIES UNTIL 215 PM MDT...

At 148 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Taiban, or 18 miles southeast of Fort Sumner, moving
northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Melrose, Floyd, House, Saint Vrain, Tolar, Taiban and Mcalister.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
southeastern and east central New Mexico.

LAT...LON 3431 10335 3408 10412 3408 10415 3407 10415
      3402 10431 3425 10448 3475 10375
TIME...MOT...LOC 1948Z 237DEG 35KT 3431 10398

33
Local storm report, Jun 3, 2:01 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT SUN JUN 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TORNADO          4 S SAN FIDEL           35.02N 107.60W
06/03/2018                   CIBOLA             NM   TRIBAL EMERGENCY

&&

EVENT NUMBER ABQ201800675

RJH
Special weather statement, Jun 3, 3:16 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
316 PM MDT SUN JUN 3 2018

NMZ518-519-521-522-032200-
Sandia/Manzano Mountains-Santa Fe Metro Area-Middle Rio Grande
Valley/Albuquerque Metro Area-Estancia Valley-
316 PM MDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL...
SOUTHWESTERN SANTA FE...BERNALILLO AND NORTH CENTRAL TORRANCE
COUNTIES UNTIL 400 PM MDT...

At 316 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sandia Heights, or 8 miles east of Albuquerque, moving northeast at
30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Northeastern Albuquerque, Edgewood, Moriarty, Tijeras, Cedar Crest,
Cedar Grove, Sedillo, Sandia Heights, Sandia Park and Golden.

This includes Interstate 40 between Mile Markers 167 and 201.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
central and north central New Mexico.

LAT...LON 3491 10647 3518 10655 3536 10626 3499 10595
TIME...MOT...LOC 2116Z 244DEG 25KT 3510 10648

CA
Local storm report, Jun 3, 3:29 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT SUN JUN 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             7 S PORTALES            34.08N 103.34W
06/03/2018  E0.88 INCH       ROOSEVELT          NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201800676

RJH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 11:38 AM MDTSpecial Weather StatementABQQuay37 min
Jun 3, 12:20 PM MDTSpecial Weather StatementABQCibola40 min
Jun 3, 12:24 PM MDTSpecial Weather StatementABQSan Juan36 min
Jun 3, 12:26 PM MDTSpecial Weather StatementABQMcKinley34 min
Jun 3, 12:30 PM MDTSevere Thunderstorm WarningABQCibola, McKinley45 min
Jun 3, 1:15 PM MDTTornado WarningABQCibola30 min
Jun 3, 1:21 PM MDTSpecial Weather StatementABQValencia24 min
Jun 3, 1:25 PM MDTSpecial Weather StatementABQSan Juan50 min
Jun 3, 1:38 PM MDTAreal Flood AdvisoryABQSan Juan3 hr
Jun 3, 1:38 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia52 min
Jun 3, 1:44 PM MDTAreal Flood AdvisoryABQSan Juan3 hr
Jun 3, 1:48 PM MDTSpecial Weather StatementABQDe Baca27 min
Jun 3, 1:51 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Sandoval39 min
Jun 3, 2:13 PM MDTAreal Flood AdvisoryABQCibola, Socorro3 hr
Jun 3, 2:30 PM MDTAreal Flood AdvisoryABQSan Juan3 hr
Jun 3, 2:34 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Sandoval, Socorro, Valencia56 min
Jun 3, 2:57 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola3 hr
Jun 3, 3:04 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia116 min
Jun 3, 3:16 PM MDTSpecial Weather StatementABQBernalillo44 min
Jun 3, 3:17 PM MDTAreal Flood AdvisoryABQBernalillo3 hr
Jun 3, 3:25 PM MDTSevere Thunderstorm WarningABQSocorro65 min
Jun 3, 3:26 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Socorro, Valencia4 hr
Jun 3, 3:53 PM MDTSevere Thunderstorm WarningABQBernalillo, Torrance67 min
Jun 3, 3:58 PM MDTSpecial Weather StatementABQSanta Fe47 min
Jun 3, 4:07 PM MDTSevere Thunderstorm WarningABQSocorro68 min
Jun 3, 4:27 PM MDTAreal Flood AdvisoryABQValencia3 hr
Jun 3, 4:27 PM MDTSevere Thunderstorm WarningABQTorrance63 min
Jun 3, 4:52 PM MDTTornado WarningABQTorrance23 min
Jun 3, 5:04 PM MDTSpecial Weather StatementABQTorrance41 min
Jun 3, 5:16 PM MDTSpecial Weather StatementABQSocorro44 min
Jun 3, 5:22 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance16 min
Jun 3, 5:58 PM MDTSpecial Weather StatementABQ47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.